advertisement
Question
Posted by: Gill | 2010-05-12

anti depressants

I have just found out that Im pregnant (+- 7 weeks). I am taking 100mg faverin and 25mg equinorm per day. Will this harm the baby? Will the baby be ok if I wean off these anti depressants?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Gill
Please discuss this with your gyne as soon as possible. Equinorm should preferably not be used in the first 3 months of pregnancy, and Faverin is not proven to be 100% safe in pregnancy. However, it is not advised that one stops the medication without tapering it off. I would aslo not advise that you go untreated as it may increase your risk of post natal depression. They could maybe prescribe something like Wellbutrin instead. See http://www.mayoclinic.com/health/antidepressants/DN00007
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-05-13

Hallo Gill
Please discuss this with your gyne as soon as possible. Equinorm should preferably not be used in the first 3 months of pregnancy, and Faverin is not proven to be 100% safe in pregnancy. However, it is not advised that one stops the medication without tapering it off. I would aslo not advise that you go untreated as it may increase your risk of post natal depression. They could maybe prescribe something like Wellbutrin instead. See http://www.mayoclinic.com/health/antidepressants/DN00007
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement